English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Double pants decompositions of 2-surfaces

MPS-Authors
/persons/resource/persons235232

Felikson,  Anna
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235876

Natanzon,  Sergey
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

felikson_double_oa_2011.pdf
(Any fulltext), 2MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Felikson, A., & Natanzon, S. (2011). Double pants decompositions of 2-surfaces. Moscow Mathematical Journal, 11(2), 231-258. Retrieved from http://arxiv.org/PS_cache/arxiv/pdf/1005/1005.0073v3.pdf.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2036-B
Abstract
There is no abstract available